Hey everyone, I guess I am just desperate at this point. I suffer from migraines and lately I been getting night sweats I wake up soaked. I been on zoloft and recently decrerased the dosage I feel like I need something to help me out more and I think it's been making me depressed. I take it for panic attacks. I heard low estrogen levels can cause migraines, anxiety and night sweats. Do they do check this in a regular blood test? I'm not sure I have ever had this checked out. I had everything else checked...I am just so fed up with this I don't nkow what to do anymore. What medications has anyone been on to help them with this?
I am 33 years old w/extremely low levels of estrogen, not sure what the correlation is but I tried to do a low dose of estrogen and it didn't help so I went off of it. I know that stress and anxiety can decrease your levels of estrogen, progesterone, etc. So which came first, the chicken or the egg?
Hmmmm I don't know anymore? What could this be I get migraines, anxiety and soaken sweats at night lately. What I don't uflly underdstand is how estrogen can control all of this? I don't think I ever had this checked. Did you have yours checked and it was low?
I did a saliva horomone panel, they say saliva is better than blood for horomones and it has to be done mid cycle when you should be at your peak. Ask your gyno or gm, they should be able to order it. Mine was 31, I should be in the 200's for a woman of my age.
In my opinion, to get a definitive answer re: hormone levels, go see you gyne and ask him/her to draw a FSH blood test. That will determine if any of the hot flashes are from perimenopause, menopause, or something else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.